Hello casperleb1 , greetings from healthcaremagic.com. I am Dr Sourav Chakraborty and i will be helping you with your querry. The medication you mentioned is given to prevent threaten miscarriage
and also in recurrent miscarriage untill conception then continuously until wk 20 of pregnancy
, then it is gradually reduced . Your doctor might think that clinically you are stable enough to stop that medication., consult with your doctor regarding this . This kind of medications are known to have side effects like dizziness
, nausea, headache, fatigue, emotional upsets/ mood swings , irritability, abdominal upset , generalised body ache
. Also do look out for loss of vision or regular blurring of vision and other visual disturbances migraine
, calf pain , renal impairment, epilepsy, asthma just to name a few. So you and your doctor both have to be careful and weigh both the positive and negative points against it. Till now i think your doctor is doing a wonderful job and do recommend you to follow his advice and do not think otherwise. Hope i have been able to help you . Take care.